Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Statistics for 3-letter patterns with repetitions in compositions

Abstract : A composition $\pi = \pi_1 \pi_2 \cdots \pi_m$ of a positive integer $n$ is an ordered collection of one or more positive integers whose sum is $n$. The number of summands, namely $m$, is called the number of parts of $\pi$. Using linear algebra, we determine formulas for generating functions that count compositions of $n$ with $m$ parts, according to the number of occurrences of the subword pattern $\tau$, and according to the sum, over all occurrences of $\tau$, of the first integers in their respective occurrences, where $\tau$ is any pattern of length three with exactly 2 distinct letters.
Document type :
Journal articles
Complete list of metadata

Cited literature [8 references]  Display  Hide  Download
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Tuesday, August 16, 2016 - 3:07:29 PM
Last modification on : Monday, December 17, 2018 - 10:24:02 AM
Long-term archiving on: : Thursday, November 17, 2016 - 10:54:05 AM


Explicit agreement for this submission




Armend Shabani, Rexhep Gjergji. Statistics for 3-letter patterns with repetitions in compositions. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2016, Vol. 17 no. 3 (3), pp.147-166. ⟨10.46298/dmtcs.2156⟩. ⟨hal-01352850⟩



Record views


Files downloads